# SDR R61A2025051500244

- Difficulty date: April 26, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 44,159 hours, 33,412 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 80 RH CROSSBEAM HAS TOOLING MARKS. REMOVED AND INSTALL CROSSBEAM REPAIR DOUBLER PER ETD2025-170-906955
